About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 107276, 18 pages
http://dx.doi.org/10.1155/2012/107276
Research Article

Existence of Positive Solutions for Multi-Point Boundary Value Problems on Infinite Intervals in Banach Spaces

School of Mathematical Sciences, Qufu Normal University, Shandong, Qufu 273165, China

Received 18 July 2012; Accepted 12 September 2012

Academic Editor: Xinguang Zhang

Copyright © 2012 Zhaocai Hao and Liang Ma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate the positive solutions of a class of second-order nonlinear singular differential equations with multi-point boundary value conditions on an infinite interval in Banach spaces. The tools we used are the cone theory and Mönch fixed point theorem and a monotone iterative technique. An example is also given to demonstrate the applications of our results, which include and extend some existing results.